MathSciNet Relay Station
MathSciNet bibliographic data
MR3000828 46L05 (46L55 46L80)
Spielberg, Jack $C^\ast$-algebras for categories of paths associated to the Baumslag-Solitar groups. J. Lond. Math. Soc. (2) 86 (2012), no. 3, 728–754.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement